# SDR YENA2007053

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 7,766 hours, 2,655 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL F/O'S AIRSPEED INDICATION WAS LOW AND 40KTS LOWER THAN CAPT.  NO BETTER AT 75KTS.  T/O ABORTED.  FOUND F/O'S PITOT PROBE OBSTRUCTED.  PERFORMED TASK 34-10-00-00-170-001, FLUSHING OF TOTAL PRESSURE LINE.  RECONNECTED PITOT LINE.  PERFORMED LEAK CHECK OF SYSTEM IAW AMM 34-13-00-790-002.  FOUND WITHIN MM LIMITS.
